# SDR SWAA2023050443624

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 12,051 hours, 5,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY LH SIDE EMERGENCY LIGHTS INOP.<[01] REMOVED AND REPLACED AFT GALLEY LH SIDE EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-06. OPS CHECK IS GOOD AT THIS TIME. NO DEFECTS NOTED AT THIS TIME.
